# SDR DHL2006801539

- Difficulty date: April 12, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 83,564 hours, 31,809 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 940
- Part time: 83,564 hours, 31,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FRAME RIVETING EDGE DISTANCE OF LINING SPACER AT STA 940.000 L-18R NOT IN ACCORDANCE WITH SRM.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 04-04-06, EO NR AST060323 DATED 03-20-06.  REMOVED LINING SUPPORT SPACER AND CLIP IAW SRM 51-1-21, SRM 51-1-20D.  VISUALLY INSPECTED AREA.  NO CRACK OR CORROSION FOUND.  FABRICATED NEW CLIP (AL7075T6 0.100") AND BLENDED OUT FRAME EDGE IAW EO NR AST060323.  CLEANED, TREATED AND PRIMED AREA AND NEW CLIP IAW SRM 51-1-8B.  PLUGGED MISDRILLED HOLES WITH RIVETS (NAS1097AD) IAW EO NR AST060323, SRM 51-1-21.  INSTALLED NEW CLIP IAW EO# AST060323, SRM 51-1-20D, SRM 51-3-1.
